# SDR ASAA2019052029402

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,387 hours, 14,397 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PGKV
- Condition: Failed
- Location: Hf Comm
- Part time: 27,933 hours, 8,011 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTACT HF OR VERIFY W/ SELCAL. GROUNDED - YES. #1 HF TRANSCEIVER REMOVED AND REPLACED REF AMM 23-11-21. ONE C/B PULLED AND RESET. OPERATIONAL TEST AND SYSTEM TEST OF #1 HF GOOD AND GROUND VERIFICATION SUCCESSFUL.
